Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Siegel's theorem for complex function fields


Author: José Felipe Voloch
Journal: Proc. Amer. Math. Soc. 121 (1994), 1307-1308
MSC: Primary 11G05; Secondary 11G30, 14G25
MathSciNet review: 1209430
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a short proof of the finiteness of the set of integral points on an affine algebraic curve of genus at least one, defined over a function field of characteristic zero.


References [Enhancements On Off] (What's this?)

  • [BV] Alexandru Buium and José Felipe Voloch, Integral points of abelian varieties over function fields of characteristic zero, Math. Ann. 297 (1993), no. 2, 303–307. MR 1241808, 10.1007/BF01459503
  • [F] G. Faltings, Endlichkeitssätze für abelsche Varietäten über Zahlkörpern, Invent. Math. 73 (1983), no. 3, 349–366 (German). MR 718935, 10.1007/BF01388432
  • [L] Serge Lang, Integral points on curves, Inst. Hautes Études Sci. Publ. Math. 6 (1960), 27–43. MR 0130219
  • [M] Yu. I. Manin, Letter to the editors: “Rational points on algebraic curves over function fields” [Izv. Akad. Nauk SSSR Ser. Mat. 27 (1963), 1397–1442; MR0157971 (28 #1199)], Izv. Akad. Nauk SSSR Ser. Mat. 53 (1989), no. 2, 447–448 (Russian); English transl., Math. USSR-Izv. 34 (1990), no. 2, 465–466. MR 998307
  • [Ms] R. C. Mason, Diophantine equations over function fields, London Mathematical Society Lecture Note Series, vol. 96, Cambridge University Press, Cambridge, 1984. MR 754559
  • [S] Joseph H. Silverman, The arithmetic of elliptic curves, Graduate Texts in Mathematics, vol. 106, Springer-Verlag, New York, 1986. MR 817210
  • [Si] C. L. Siegel, Einige Anwendungen diophantischer Approximationen, Abh. Preuss. Akad. Wiss. Phys. Math. Kl. 1 (1929), 41-69.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11G05, 11G30, 14G25

Retrieve articles in all journals with MSC: 11G05, 11G30, 14G25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1994-1209430-9
Keywords: Algebraic curves, function fields, integral points
Article copyright: © Copyright 1994 American Mathematical Society